File(s) under permanent embargo

Reason: This item is currently closed access.

The pursuit–evasion problem in a discrete version of the hamstrung car game

journal contribution
posted on 09.06.2017 by Marks Ruziboev
A discrete version of the ‘hamstrung car’ game is considered. A triangle is taken as the terminal set. By a simple method, not requiring the solution of the quality problem, a sufficient evasion condition is obtained.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Journal of Applied Mathematics and Mechanics

Volume

72

Issue

6

Pages

669 - 672

Citation

RUZIBOYEV, M., 2008. The pursuit-evasion problem in a discrete version of the hamstrung car game. Journal of Applied Mathematics and Mechanics, 72 (6), pp.669-672.

Publisher

© Elsevier

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2008

ISSN

0021-8928

Language

en

Exports

Logo branding

Keyword(s)

Exports